Free Access
Issue
ESAIM: PS
Volume 8, August 2004
Page(s) 102 - 114
DOI https://doi.org/10.1051/ps:2004006
Published online 15 September 2004
  1. N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation. Cambridge University Press, Cambridge (1987).
  2. R.L. Dobrushin and P. Major, Non-central limit theorems for nonlinear functionals of Gaussian fields. Z. Wahrsch. Verw. Gebiete 50 (1979) 27–52. [CrossRef] [MathSciNet]
  3. E. Iglói and G. Terdik, Superposition of diffusions with linear generator and its multifractal limit process. ESAIM: PS 7 (2003) 23–86. [CrossRef] [EDP Sciences]
  4. A.M. Iksanov and Z.J. Jurek, Shot noise distributions and selfdecomposability. Stoch. Anal. Appl. 21 (2003) 593–609. [CrossRef]
  5. P.M. Lee, Infinitely divisible stochastic processes. Z. Wahrsch. Verw. Gebiete 7 (1967) 147–160. [CrossRef]
  6. M.S. Taqqu, Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrsch. Verw. Gebiete 50 (1979) 53–83. [CrossRef] [MathSciNet]